JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Two Variants of the Reciprocal Super Catalan Matrix
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.409-418
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.409
 Title & Authors
Two Variants of the Reciprocal Super Catalan Matrix
Kilic, Emrah; Omur, Nese; Koparal, Sibel; Ulutas, Yucel Turker;
  PDF(new window)
 Abstract
In this paper, we define two kinds variants of the super Catalan matrix as well as their q-analoques. We give explicit expressions for LU-decompositions of these matrices and their inverses.
 Keywords
Catalan matrix;q-binomial coefficients;LU-decompositions;determinant;
 Language
English
 Cited by
 References
1.
G. E. Andrews, R. Askey and R. Roy, Special functions, Cambridge University Press, 2000.

2.
M. D. Choi, Tricks or treats with the Hilbert matrix, Amer. Math. Monthly, 90(5)(1983), 301-312. crossref(new window)

3.
E. Kilic and H. Prodinger, Variants of the Filbert matrix, The Fibonacci Quarterly 51(2)(2013), 153-162.

4.
M. Petkovsek, H. Wilf and D. Zeilberger, A = B, A. K. Peters Ltd, 1996.

5.
H. Prodinger, The reciprocal super Catalan matrix, Spec. Matrices, 3(2015), 111-117.

6.
T. M. Richardson, The Filbert matrix, The Fibonacci Quarterly 39(3)(2001), 268-275.